# SDR DALA2016110208141

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEYOND STOP DRILL ON BEAM NR 1 AT PASSENGER ENTRANCE DOOR (L1). BEAM NR 1 AT PASSENGER ENTRANCE DOOR (L1) WAS REPAIRED PER B-717 SRM 52-10-2 REPAIR 7 FIG 201 SHEET 3.
